Header

UZH-Logo

Maintenance Infos

Local Growth Envelopes of Besov Spaces of Generalized Smoothness


Caetano, Antonio M; Farkas, Walter (2006). Local Growth Envelopes of Besov Spaces of Generalized Smoothness. Zeitschrift für Analysis und ihre Anwendungen, 25(3):265-298.

Abstract

The concept of local growth envelope (ELGA, u) of the quasi-normed function space A is applied to the Besov spaces of generalized smoothness Bσ,Np,q(Rn)

Abstract

The concept of local growth envelope (ELGA, u) of the quasi-normed function space A is applied to the Besov spaces of generalized smoothness Bσ,Np,q(Rn)

Statistics

Citations

24 citations in Web of Science®
23 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

15 downloads since deposited on 24 Nov 2020
9 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Banking and Finance
Dewey Decimal Classification:330 Economics
Scopus Subject Areas:Physical Sciences > Analysis
Physical Sciences > Applied Mathematics
Language:English
Date:2006
Deposited On:24 Nov 2020 10:00
Last Modified:11 Aug 2021 17:03
Publisher:European Mathematical Society
ISSN:0232-2064
OA Status:Green
Free access at:Related URL. An embargo period may apply.
Related URLs:http://www.ems-ph.org/journals/show_pdf.php?issn=0232-2064&vol=25&iss=3&rank=1 (Publisher)
Other Identification Number:merlin-id:10246

Download

Green Open Access

Download PDF  'Local Growth Envelopes of Besov Spaces of Generalized Smoothness'.
Preview
Content: Published Version
Filetype: PDF
Size: 319kB